Sur une série à loi alternée
Bulletin de la Société Mathématique de France (1884)
- Volume: 12, page 78-90
- ISSN: 0037-9484
Access Full Article
topHow to cite
topD'Ocagne, Maurice. "Sur une série à loi alternée." Bulletin de la Société Mathématique de France 12 (1884): 78-90. <http://eudml.org/doc/85555>.
@article{DOcagne1884,
author = {D'Ocagne, Maurice},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {78-90},
publisher = {Société mathématique de France},
title = {Sur une série à loi alternée},
url = {http://eudml.org/doc/85555},
volume = {12},
year = {1884},
}
TY - JOUR
AU - D'Ocagne, Maurice
TI - Sur une série à loi alternée
JO - Bulletin de la Société Mathématique de France
PY - 1884
PB - Société mathématique de France
VL - 12
SP - 78
EP - 90
LA - fre
UR - http://eudml.org/doc/85555
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.